Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 2017, Volume 137, Pages 104–117 (Mi into208)  

This article is cited in 1 scientific paper (total in 1 paper)

New cases of integrable systems with dissipation on tangent bundles of multidimensional spheres

M. V. Shamolin

Lomonosov Moscow State University, Institute of Mechanics

Abstract: In many problems of multidimensional dynamics, systems appear whose state spaces are spheres of finite dimension. Clearly, phase spaces of such systems are tangent bundles of these spheres. In this paper, we examine nonconservative force field in the dynamics of a multidimensional rigid body in which the system possesses a complete set of first integrals that can be expressed as finite combinations of elementary transcendental functions. We consider the case where the moment of nonconservative forces depends on the tensor of angular velocity.

Keywords: dynamical system, dissipation, transcendental first integral, integrability.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00848-a
This work was supported by the Russian Foundation for Basic Research (project No. 15-01-00848-a).


Full text: PDF file (231 kB)

English version:
Journal of Mathematical Sciences (New York), 2019, 236:6, 687–701

Bibliographic databases:

UDC: 517, 531.01
MSC: 34Cxx, 37E10, 37N05

Citation: M. V. Shamolin, “New cases of integrable systems with dissipation on tangent bundles of multidimensional spheres”, Differential equations. Mathematical physics, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 137, VINITI, Moscow, 2017, 104–117; J. Math. Sci. (N. Y.), 236:6 (2019), 687–701

Citation in format AMSBIB
\Bibitem{Sha17}
\by M.~V.~Shamolin
\paper New cases of integrable systems with dissipation on tangent bundles of multidimensional spheres
\inbook Differential equations. Mathematical physics
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz.
\yr 2017
\vol 137
\pages 104--117
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/into208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3801263}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2019
\vol 236
\issue 6
\pages 687--701
\crossref{https://doi.org/10.1007/s10958-018-4140-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059479868}


Linking options:
  • http://mi.mathnet.ru/eng/into208
  • http://mi.mathnet.ru/eng/into/v137/p104

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Shamolin, “Sluchai integriruemykh sistem s dissipatsiei na kasatelnom rassloenii mnogomernoi sfery”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 150, VINITI RAN, M., 2018, 78–87  mathnet  mathscinet
  • Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory" Itogi Nauki i Tekhniki. Seriya "Sovremennaya Matematika i ee Prilozheniya. Tematicheskie Obzory"
    Number of views:
    This page:113
    Full text:29
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021